Whether To Spend Antibiotics Or Not During Flu And Fever?
noon, I want to ask … the day before, I was sick with flu and fever then I was given flu medicine and antibiotics, then I got better with the flu and the inflammation but I still take amoxicillin antibiotics because antibiotics have to be finished, but how come I appear allergic red spots on the face and body, have i been allergic to antibiotics or previous medications? So I have to keep taking the antibiotic amoxicillin or do I stop?
Hello dear Agis, thank you for your question
Drug allergy is a hypersensitivity reaction of the body to a certain drug. In this condition, the immune system considers the drug a dangerous substance, causing various symptoms, namely:
rash on the skin, whether accompanied by itching or not runny nose and itching coughing to shortness of breath watery eyes and itching fever Mild drug allergy reactions will subside about 1-2 days after the use of the drug is stopped. However, what needs to be watched out for is a severe drug allergic reaction that triggers anaphylaxis, which is potentially life threatening so it must be treated quickly and appropriately.
Regarding the complaints you experience above, first you need to make sure that the rash that appears is really caused by an allergic reaction to the drug or not, considering that many diseases cause rashes on the skin. For that, it would be better if you check with the doctor who previously prescribed you the drug. The doctor will determine the underlying cause of your complaint through direct observation and examination, then determine the appropriate treatment steps.
While waiting for a doctor's examination and treatment, you should stop taking all medicines. Apart from drugs, allergies can also arise from food or direct contact with certain substances on the skin. Therefore, for the time being, avoid foods or substances that have potential allergens.
Hopefully this is useful